# SDR EE4Y2016051100020

- Difficulty date: May 11, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N984TA
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 190000273
- Aircraft time: 16,895 hours, 10,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: Dented
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AT FRAME 20+75 MM AND FRAME 20+107 MM AND 67MM ABOVE STRINGER 12L SKIN DENTED.  DAMAGE HAS BEEN REPORTED UNDER NON ROUTINE ITEM A1E143, 2-112.  REPAIR HAS BEEN ACCOMPLISHED UNDER ETD2016-190-044555, INSTRUCTIONS AND APPROVED.
